SciELO - Scientific Electronic Library Online

vol.18 issue1Positive asymptotically almost periodic solutions of an impulsive hematopoiesis modelS-paracompactness modulo an ideal author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


TYAGI, B. K  and  CHAUHAN, HarshV. S. On generalized closed sets in generalized topological spaces. Cubo [online]. 2016, vol.18, n.1, pp.27-45. ISSN 0719-0646.

In this paper, we introduce several types of generalized closed sets in generalized topological spaces (GTSs). Their interrelationships are investigated and several characterizations of μ-T0, μ-T1, μ-T1/2, μ-regular, μ-normal GTSs and extremally μ-disconnected GTSs are obtained.

Keywords : Generalized topological spaces; generalized closed sets; extremally μ-disconnectedness; Separation axioms.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License